Публикация №1296

Название публикацииON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS
Название на другом языкеОБ ИСПОЛЬЗОВАНИИ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА В ЗАДАЧАХ ТЕОРИИ ВЕРОЯТНОСТЕЙ И МАТЕМАТИЧЕСКОЙ СТАТИСТИКИ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOI10.1137/S0040585X97981159
Год издания2005
Том49
Номер3
ГлаваНе задан
Страницы377-391
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Королев Виктор Юрьевич
ссылка в Internet
РИНЦ10
WoS10
Цитируемые
публикации авторов
ИПИ РАН

(1996) A GENERAL THEOREM ON THE LIMIT BEHAVIOR OF SUPERPOSITIONS OF INDEPENDENT RANDOM PROCESSES WITH APPLICATIONS TO COX PROCESSES

(1995) CONVERGENCE OF RANDOM SEQUENCES WITH INDEPENDENT RANDOM INDICES I

(1996) CONVERGENCE OF RANDOM SEQUENCES WITH INDEPENDENT RANDOM INDICES II